# SDR CKSA97114

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEADING EDGE STA WX454 LOWER SPAR CAP CRACKED.  INSTALLED REPAIR IAW SRM 57-2-0 FIGURE 2 AND REPAIRED RIB IAW AIA/E/2478 EA 97-023D.  C-1 CHECK INSPECTION WORK CARD NUMBER 1004.  NON-ROUTINE TASK CARD NUMBER 93409.
